# SDR DALA2018062974275

- Difficulty date: June 26, 2018
- Submitted: June 29, 2018
- Operation: Air carrier
- Aircraft: N396DA
- Make and model: Boeing 737832
- Aircraft serial: 30378
- Aircraft time: 52,501 hours, 24,999 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Canning
- Location: Aft
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND AN OIL CANNING CONDITION ON THE AFT PRESSURE BULKHEAD, AT THE 9 HRS POSITION.  MAINTENANCE REPAIRED THE BULKHEAD IAW SRM 53-80-08, REP 1.
